Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Edge-EL

Eczema and Accutane

I've got some pretty crazy eczema/sebderm/something dry skin on my face, and im currently taking accutane. would this help it or excrebate it?

Share this post


Link to post
Share on other sites

Sadly, yes it will. However, if you pick up some Eucerin Daily Renewal (or any lotion w/some AHAs in it), and use it every day, that will help quite a bit.

Share this post


Link to post
Share on other sites

Accutane and eczema do not go well together. Why? For eczema, you need to moisturize the skin. But accutane has a powerful drying effect on your skin to treat acne. Having both eczme and acne is no good. It is really hard to treat.

You are very likely to experience a horrible dryness. I mean horrible. Thankfully, your skin will adjust to it, eczema will go away eventually.

Share this post


Link to post
Share on other sites

you got the Eczema from the accutane! I had the same shit.

My derm gave me some Cortisone creme (300 mg) that I have to put on like 3 times a day.

I started it thuesday and it's almost gone now! Which is amazing cause it was really really bad!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×